# SDR FDEA202001210189

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,768 hours, 26,411 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar
- Part number: 175N10002
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY SPAR FSS 340 TO FSS 371 TORN/DAMAGED REMOVED AND REPLAICED AUX SPAR IAW SRM 51-40-02 MAJOR REPAIR
